# SDR 2008FA0000924

- Difficulty date: December 1, 2008
- Submitted: December 30, 2008
- Operation: General aviation
- Make and model: Cessna 421B
- Aircraft serial: 68494
- Aircraft time: 5,567 hours
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 500000866
- Condition: Frayed
- Location: Lt Aileron Cable
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TT ON CABLES UNKNOWN SUSPECT ORIGINAL.  FOUND LT AFT AILERON CABLE FRAYED AT WING STATION 58.94 THE PULLEY WAS FROZEN.  INSPECTED REST OF SYSTEM NO DEFECTS FOUND.  ON REPLACEMENT OF CABLE FOUND WAS ALSO FRAYED AT WING STA 87.29.  THE PULLEYS AT THIS STATION WERE TURNING FREELY.  WHEN INSTALLING NEW CABLE NOTICED THE FWD AILERON CABLE WITH BROKEN STRANDS ALSO AT WING STATION 87.29, ALSO REQUIRING CABLE REPLACEMENT.  SUGGEST THAT EVERYONE BE REMINDED OF THIS LOCATION AND OF WING STATION 106.79 AS THESE ACCESS PANELS ARE IN WHEEL WELL WITH THE PULLEYS OFF TO THE SIDE AND DOWN THEY ARE A HARD AREA TO INSPECT, AND THE AILEREONS HAD TO BE MOVED TO THE TRAVEL LIMITS TO BE COMPLETELY INSPECTED, AS THE CABLES WERE BROKE
